Alert archive / Oregon / Gale Warnings in 2014
Gale Warning 32, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jul 26, 2014, 2:28 AM PDT. It took effect at Jul 26, 2014, 11:00 AM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2014, 2:28 AM PDT (09:28 UTC)
- In effect from
- Jul 26, 2014, 11:00 AM PDT
- Expired
- Jul 27, 2014, 2:42 AM PDT
- In force
- 16 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
707 WHUS76 KMFR 260928 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 228 AM PDT SAT JUL 26 2014 PZZ376-262230- /O.CAN.KMFR.GL.W.0031.000000T0000Z-140729T0600Z/ /O.CAN.KMFR.SE.W.0046.000000T0000Z-140729T0600Z/ /O.CON.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/ /O.CON.KMFR.SW.Y.0086.000000T0000Z-140729T0600Z/ /O.NEW.KMFR.GL.W.0032.140726T1800Z-140729T0600Z/ /O.NEW.KMFR.SE.W.0047.140726T1800Z-140729T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 228 AM PDT SAT JUL 26 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: NORTH 20 TO 30 KT RISING TO 25 TO 35 KT WITH GUSTS TO 40 KT THIS AFTERNOON AND EVENING. WINDS SHOULD EASE BELOW GALE FORCE DURING THE LATE NIGHTS AND EARLY MORNINGS, BUT RISE BACK TO GALE FORCE IN THE AFTERNOONS AND EVENINGS THROUGH MONDAY. * SEAS: WIND WAVE DOMINATED 8 TO 12 FEET. SEAS WILL BE HIGHEST DURING THE AFTERNOONS AND EARLY EVENINGS. * AREAS AFFECTED: THE STRONGEST WINDS AND VERY STEEP SEAS WILL IMPACT AREAS FROM GOLD BEACH SOUTHWARD THROUGH MONDAY. ELSEWHERE...EXPECT SMALL CRAFT ADVISORY LEVEL WINDS AND STEEP SEAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-262230- /O.CAN.KMFR.SE.W.0046.000000T0000Z-140729T0600Z/ /O.CON.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/ /O.CON.KMFR.SW.Y.0086.000000T0000Z-140729T0600Z/ /O.NEW.KMFR.SE.W.0047.140726T1800Z-140729T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 228 AM PDT SAT JUL 26 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: NORTH INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THIS AFTERNOON AND EVENING. WINDS WILL EASE OVERNIGHT...BUT WILL LIKELY RESTRENGTHEN EACH AFTERNOON THROUGH MONDAY. * SEAS: WIND WAVE DOMINATED 6 TO 10 FEET TODAY THROUGH MONDAY. SEAS WILL BE HIGHEST DURING THE AFTERNOONS AND EVENINGS AND EASE SLIGHTLY DURING THE OVERNIGHT AND MORNING PERIODS. * AREAS AFFECTED: STRONGEST WINDS WILL BE BEYOND 3 NM FROM SHORE AND NEAR THE CAPES. VERY STEEP HAZARDOUS SEAS ARE EXPECTED BEYOND 5 NM FROM SHORE SOUTH OF GOLD BEACH. ELSEWHERE...EXPECT STEEP SMALL CRAFT ADVISORY LEVEL SEAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-370-262230- /O.CAN.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/ /O.CAN.KMFR.SW.Y.0086.000000T0000Z-140729T0600Z/ /O.NEW.KMFR.SI.Y.0087.140726T1800Z-140729T0600Z/ /O.NEW.KMFR.SW.Y.0087.140726T1800Z-140729T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 228 AM PDT SAT JUL 26 2014 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY. * WINDS: NORTH 10 TO 20 KT RISING TO 20 TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL EASE OVERNIGHT... BUT WILL LIKELY RESTRENGTHEN EACH AFTERNOON THROUGH MONDAY. * SEAS: WIND WAVE DOMINATED SEAS OF 4 TO 6 FEET INCREASING TO 6 TO 8 FEET LATE THIS AFTERNOON AND EVENING. SEAS SUBSIDE AGAIN A BIT OVERNIGHT, BUT WILL STEEPEN DURING THE AFTERNOONS AND EARLY EVENINGS THROUGH MONDAY. * AREAS AFFECTED: STRONGEST WINDS WILL BE BEYOND 5 NM FROM SHORE AND NEAR CAPES. STEEP SMALL CRAFT ADVISORY SEAS WILL IMPACT MUCH OF THE AREA THROUGH MONDAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SPILDE HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
2 follow-up statements
495 WHUS76 KMFR 262135 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 235 PM PDT SAT JUL 26 2014 PZZ376-271045- /O.CON.KMFR.GL.W.0032.000000T0000Z-140729T0600Z/ /O.CON.KMFR.SE.W.0047.000000T0000Z-140729T0600Z/ /O.CON.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/ /O.CON.KMFR.SW.Y.0086.000000T0000Z-140729T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 235 PM PDT SAT JUL 26 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: NORTH 20 TO 30 KT...RISING TO 25 TO 35 KT WITH GUSTS TO 40 KT LATE THIS AFTERNOON AND EVENING. THESE WINDS WILL CONTINUE THROUGH MONDAY. WINDS WILL EASE BELOW GALE FORCE DURING THE LATE NIGHTS AND EARLY MORNINGS... BUT RISE BACK TO GALE FORCE IN THE LATE AFTERNOONS AND EVENINGS THROUGH MONDAY. * SEAS: WIND WAVE DOMINATED SEAS OF 7 TO 10 FEET RISING TO 8 TO 12 FEET EACH AFTERNOON AND EVENING THROUGH MONDAY. * AREAS AFFECTED: GALES AND VERY STEEP SEAS WILL IMPACT AREAS FROM PORT ORFORD SOUTHWARD THROUGH MONDAY. ELSEWHERE...EXPECT SMALL CRAFT ADVISORY LEVEL WINDS AND STEEP SEAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-271045- /O.CON.KMFR.SE.W.0047.000000T0000Z-140729T0600Z/ /O.CON.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/ /O.CON.KMFR.SW.Y.0086.000000T0000Z-140729T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 235 PM PDT SAT JUL 26 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: NORTH INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THIS AFTERNOON AND EVENING. WINDS WILL EASE OVERNIGHT... BUT WILL RESTRENGTHEN DURING THE AFTERNOONS AND EVENINGS THROUGH MONDAY. * SEAS: WIND WAVE DOMINATED 6 TO 10 FEET EACH AFTERNOON AND EVENING THROUGH MONDAY. SEAS WILL EASE SLIGHTLY DURING THE OVERNIGHT AND MORNING PERIODS. * AREAS AFFECTED: STRONGEST WINDS WILL BE BEYOND 2 NM FROM SHORE AND NEAR THE CAPES. VERY STEEP HAZARDOUS SEAS ARE EXPECTED BEYOND 5 NM FROM SHORE SOUTH OF PORT ORFORD. ELSEWHERE...EXPECT STEEP SMALL CRAFT ADVISORY LEVEL SEAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-370-271045- /O.CON.KMFR.SI.Y.0087.000000T0000Z-140729T0600Z/ /O.CON.KMFR.SW.Y.0087.000000T0000Z-140729T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 235 PM PDT SAT JUL 26 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: NORTH 20 TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL EASE TO 10 TO 20 KT OVERNIGHT... BUT WILL LIKELY RESTRENGTHEN EACH AFTERNOON AND EVENING THROUGH MONDAY. * SEAS: WIND WAVE DOMINATED SEAS OF 4 TO 7 FEET INCREASING TO 6 TO 8 FEET LATE THIS AFTERNOON AND EVENING. SEAS SUBSIDE A BIT OVERNIGHT... BUT WILL STEEPEN DURING THE AFTERNOONS AND EVENINGS THROUGH MONDAY. * AREAS AFFECTED: STRONGEST WINDS WILL BE BEYOND 5 NM FROM SHORE AND NEAR CAPES. STEEP SMALL CRAFT ADVISORY SEAS WILL IMPACT MUCH OF THE AREA THROUGH MONDAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
012 WHUS76 KMFR 270942 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 242 AM PDT SUN JUL 27 2014 PZZ376-272245- /O.CAN.KMFR.GL.W.0032.000000T0000Z-140729T0600Z/ /O.EXT.KMFR.SI.Y.0086.000000T0000Z-140730T0600Z/ /O.EXT.KMFR.SW.Y.0086.000000T0000Z-140730T0600Z/ /O.CON.KMFR.SE.W.0047.000000T0000Z-140729T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 242 AM PDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM PDT TUESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 PM PDT TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS: WIND WAVE DOMINATED 7 TO 11 FEET EASING TO 6 TO 9 FEET MONDAY NIGHT INTO TUESDAY. * AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE FROM ABOUT PORT ORFORD SOUTHWARD. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-272245- /O.CAN.KMFR.SE.W.0047.000000T0000Z-140729T0600Z/ /O.EXT.KMFR.SW.Y.0086.000000T0000Z-140730T0600Z/ /O.CON.KMFR.SI.Y.0086.000000T0000Z-140729T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 242 AM PDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 PM PDT TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: NORTH INCREASING TO 20 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL EASE OVERNIGHT... BUT WILL RESTRENGTHEN MONDAY AFTERNOON AND EVENING. * SEAS: WIND WAVE DOMINATED 6 TO 9 FEET EACH AFTERNOON AND EVENING THROUGH TUESDAY. SEAS WILL EASE SLIGHTLY DURING THE OVERNIGHT AND MORNING PERIODS. * AREAS AFFECTED: STRONGEST WINDS WILL BE NEAR THE CAPES AND BEYOND 2 NM OF SHORE FROM BROOKINGS NORTHWARD. STEEP SEAS WILL IMPACT ALL AREAS BEYOND 2 NM FROM SHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-370-272245- /O.EXT.KMFR.SI.Y.0087.000000T0000Z-140728T0600Z/ /O.EXT.KMFR.SW.Y.0087.000000T0000Z-140730T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 242 AM PDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 PM PDT TUESDAY. * WINDS: NORTH INCREASING TO 20 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS EASE TO 10 TO 20 KT OVERNIGHT. * SEAS: WIND WAVE DOMINATED 4 TO 7 FEET INCREASING TO 6 TO 8 FEET THIS AFTERNOON AND EVENING. SEAS SUBSIDE A BIT OVERNIGHT...BUT REMAIN STEEP THROUGH TUESDAY EVENING. * AREAS AFFECTED: STRONGEST WINDS AND STEEPEST SEAS WILL BE BEYOND 5 NM FROM SHORE AND NEAR CAPES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SPILDE HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jul 26, 1:47 AM PDT, 41 minutes earlier.
Area forecast discussion, Jul 26, 1:47 AM PDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
147 AM PDT SAT JUL 26 2014
.DISCUSSION...IN THE VERY SHORT TERM THE CHALLENGE IS IF AND WHERE
STRATUS WILL FORM THIS MORNING AT THE COAST AND IN THE UMPQUA
VALLEY. LAST NIGHT THE CLOUDS BEGAN FORMING BY 09Z. THE SURFACE
TEMPERATURE-DEWPOINT SPREADS ARE SIMILAR WITH LIGHT NORTHERLY
BOUNDARY LAYER FLOW AGAIN. THE MODELS PREDICT HIGH BOUNDARY LAYER
RH THIS MORNING. DESPITE THIS, WILL KEEP THE LOW CLOUDS CONFINED
TO THE COAST NORTH OF CAPE BLANCO BUT CONFIDENCE IS RELATIVELY LOW
ABOUT WHETHER STRATUS WILL FORM FARTHER INLAND.
HAVE MADE VERY FEW CHANGES TO THE ONGOING FORECAST. THERE ARE ONLY
SLOW CHANGES TO THE AIR MASS OCCURRING THIS WEEK. WINDS ARE
GENERALLY LIGHT AWAY FROM THE COAST AS THE UPPER RIDGE BUILDS
NORTHWEST. THE MODEL CROSS SECTIONS SHOW HIGH LEVEL MOISTURE
BEGINNING TO INCREASE ON SUNDAY...AND THEN MID AND HIGH LEVEL
MOISTURE INCREASES EARLY NEXT WEEK. THE AIR MASS BECOMES UNSTABLE
BEGINNING SUNDAY AFTERNOON AND THEN REMAINS UNSTABLE INLAND FOR
MUCH OF NEXT WEEK UNDER WEAK MOSTLY SOUTHERLY FLOW. THESE
CONDITIONS IN LATE JULY WILL RESULT IN A SLIGHT CHANCE FOR
THUNDERSTORMS EACH DAY. THE THUNDERSTORM FORECAST CAN BE REFINED
ON A DAY-TO-DAY BASIS AS SATELLITE AND MODELS PINPOINT THE
DISTURBANCES.
THE ADVERTISED WARMING TREND WILL PUSH HIGHS IN THE ROGUE VALLEY
TO AROUND 100 FOR A GOOD PART OF NEXT WEEK. MEDFORD WILL LIKELY
BREAK THE ALL-TIME WARMEST JULY MONTHLY RECORD THAT WAS SET JUST
LAST YEAR. THE AVERAGE MONTHLY JULY TEMPERATURE (HIGHS AND LOWS AVERAGED)
COULD END UP CLOSE TO 80 DEGREES IN MEDFORD. THIS DOES NOT SEEM SO BAD
WHEN YOU CONSIDER THAT PHOENIX, ARIZONA IS AVERAGING 96 DEGREES
SO FAR THIS MONTH.
&&
.AVIATION...BASED ON THE 26/06Z TAFS...
GUIDANCE SUGGEST IFR CIGS DEVELOPING AT THE COAST AFTER 8Z
NORTH OF CAPE BLANCO. SOUTH OF CAPE BLANCO, THE OFFSHORE FLOW SHOULD
BE SUFFICIENT ENOUGH TO KEEP MARINE STRATUS FROM AFFECTING TERMINALS
THERE. INLAND, VFR CONDITIONS WILL CONTINUE FOR THE NEXT 24 HOURS.
RAW MODEL OUTPUT AND MOS GUIDANCE AGREE THAT CEILINGS SHOULD STAY
WEST OF ROSEBURG...AND THIS IS REFLECTED IN THE ROSEBURG TAF.
PERHAPS LOCAL MVFR CIGS COULD FORM WEST OF INTERSTATE 5 IN THE
UMPQUA BASIN EARLY SATURDAY MORNING WITH CLEARING BY LATE MORNING.
CEILINGS AT COASTAL TERMINALS SHOULD ALSO CLEAR BY LATE SATURDAY
MORNING.
SK
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT MONDAY FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT MONDAY
FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT MONDAY FOR PZZ356-376.
GALE WARNING UNTIL 11 PM PDT MONDAY FOR PZZ376.
RES/RES/NSKThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:28 AM PDT | Hazardous Seas Warning | MFR | 45 hr | |
| Jul 26, 2:28 AM PDT | Small Craft Advisory for Winds | MFR | 60 hr | |
| Jul 26, 2:28 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 4 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.